On Soliton Automorphisms in Massive and Conformal Theories

Michael Müger
March 06, 1998
For massive and conformal quantum field theories in 1+1 dimensions with a global gauge group we consider soliton automorphisms, viz. automorphisms of the quasilocal algebra which act like two different global symmetry transformations on the left and right spacelike complements of a bounded region. We give a unified treatment by providing a necessary and sufficient condition for the existence and Poincare' covariance of soliton automorphisms which is applicable to a large class of theories. In particular, our construction applies to the QFT models with the local Fock property -- in which case the latter property is the only input from constructive QFT we need -- and to holomorphic conformal field theories. In conformal QFT soliton representations appear as twisted sectors, and in a subsequent paper our results will be used to give a rigorous analysis of the superselection structure of orbifolds of holomorphic theories.
open access link
@article{Muger:1998un, author = "Muger, Michael", title = "{On soliton automorphisms in massive and conformal theories}", journal = "Rev. Math. Phys.", volume = "11", year = "1999", pages = "337-359", doi = "10.1142/S0129055X99000131", eprint = "hep-th/9803057", archivePrefix = "arXiv", primaryClass = "hep-th", reportNumber = "4-98, DIP.-DI-MATEMATICA, UNIV.-DI-ROMA-"TOR-VERGATA"", SLACcitation = "%%CITATION = HEP-TH/9803057;%%" }

Keywords: 
soliton representations